I had in unprotected sex with my boyfriend and he did not pull out.

Patient : I had in unprotected sex with my boyfriend and he did not pull out. Same night I went to Walgreens and took the take action pill right away. Next day I did start to feel the side effects, nausea. Couple days later I got my period and now I'm on my forth day and I'm barely bleeding. My normal period is usually like this by the forth day it stops. But still I feel a bit nauseous. Is that normal? Can I still get pregnant?
Doctor :   Hello, Thanks for the query to ATD for an opinion, The fact that you got your withdrawal bleed after taking the take action pill indicates that you are not pregnant at all and the previous uterine endometrium is being shed. The fourth day of bleeding is possible as this bleeding has been forced due to progesterone withdrawal initiated by the pill and is likely to be heavy and prolonged. The nausea and even possibly headache may be caused due to side effect of progesterone pill and the remedy remains that you should keep yourself well hydrated through out the day. The progesterone may cause bloating,constipation, decreased appetite, nausea, vomiting , headache and mild abdominal cramps, all have to be managed symptomatically and the best way is to keep oneself well hydrated. So you can rest assured that you are not pregnant and your next menses should only start by 13th May and not before that. I hope i have answered your query in detail, Wishing you goo health, Regards

Related Q&A

Q: Hi , I had sex with partner 1 on June 29 then with new partner from July 12 till July 30 th setempber 1 I find out th...

Q: I had been having pelvic dull pain for a few weeks and so I went to the doctor. They did a transvaginal ultrasound (a...

Q: I had sex on day 5 period , i had iud insertion 5 months back my hubby withdraw his penis out of me during ejaculatio...

Q: I had sex on my ovulation day, took ellaone 30 minutes after condom broke and ejaculation. Is there a high chance of ...

Q: I had an IUD inserted November 7 and the first week I experience severe cramping and now about three weeks after I am...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews